Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taking Trazadone and Bupropian. Changed Celexa to Cymbalta and doubled Lorazepam. Chills, sweating, fever. What should I do?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
Hi, I have been taken 3 meds on thursday. Trazadone, bupropian, celexa. In place I was given Cymbalta and doubled my lorazepam to 2. As of yesterday, I have feeling the chills and then break out in a sweat. I have slept most of the day which is not like me. I cant sleep at night because my legs and arms just want to stretch all night. What should I do? I really hate feeling this way. I am also having a low grade fever.
I meant I was taken off the three drugs above all at once.
Posted Wed, 23 May 2012 in Medicines and Side Effects
Answered by Dr. Ashish Mittal 2 hours later
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
• 52 year old female
• Known case of major depressive disorder, anxiety, panic attacks, fibromyalgia, asthma and COPD.
• Recent change in medicine from Trazadone, bupropian, celexa to cymbalta and doubled lorazepam dose
• Complaints of: low grade fever with chills, excessive sweating and poor sleep

Your sleep problem may be due to recent change in medicines. Apart from that if you give dose description of medicines, then I will able to help you better.

Sleeping in the day time affect night sleep and reversal of sleep wake cycle may exacerbate preexisting symptoms. So avoid sleeping in day even if you have sleep.

Your fever also need evaluation for cause by physician, need to investigated and treated as it may because of some infection. History of asthma and COPD increases chances of developing infection.

The symptoms you are experiencing may be due to exacerbation of anxiety, depressive, panic and fibromyalgia symptoms due to fever, independent from the drug change. But improvement in fever will definitely help you.

I hope this information has been both informative and helpful for you. In case of doubt, I will be available for follow ups.

Wish you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor